# SDR SWIA2021071959594

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 39,278 hours, 36,359 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE IN FLIGHT. RAN QRH AND PROBLEM RESOLVED.     (FLIGHT 5140 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23140060 WITH THE FOLLOWING CORRECTIVE ACTION: "REF CP 23140668 FOR TROUBLESHOOTING OF GEAR DISAGREE WARNING MESSAGE AND REMOVAL AND REPLACEMENT OF NLG SENSOR HARNESS ASSY. REF CP 23142690 FOR REPLACEMENT OF NLG PROX SENSOR BRACKET. PERFORMED LANDING GEAR EXTENSION AND RETRACTION PER AMM 32-30-00 OPS CHECK GOOD AT THIS TIME"
